Wishlist Cart
  • 17%
    origin1
  • 17%
    origin0
Advil Solubilized Ibuprofen 200 mg Pain Reliever (Nsaid) Advil Migraine,20 Liquid Capsules

$4.99 $5.99 (17% off )

$4.49 ($100 over 10% DC)

LINE it!

  • Relieves migraine pain and related symptoms
  • Headache is gone within few minutes
  • 20 Liquid capsules
  • Ibuprofen 200mg
  • BRAND : Advil
  • Expiration : 05/30/2021
  • Availability : In stock
  • Shipping Weight : 1.0lbs
  • Quantity :
    up
    down
  • Product Description
    These Solubilized Advil Ibuprofen Capsules contain 200 mg of pain relief to help ease headaches, body aches and other minor pain. Each capsule contains liquid to allow for faster absorption into your bloodstream. Advil Migraine comes in a bottle containing 20 capsules each.
    Ingredients
    Active Ingredients: Solubilized Ibuprofen Equal To 200 Mg Ibuprofen (Nsaid) (Non-Steroidal Anti-Inflammatory Drug) (Present As The Free Acid And Potassium Salt). Inactive Ingredients: D&C Yellow 10, Fd&C Green 3, Fd&C Red, 40, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.
    Directions

    Take 2 capsules with a glass of water. If symptoms persist or worsen, ask your doctor

    Do not take more than 2 capsules in 24 hours unless directed by a doctor

    Expiration
    05/30/2021
  • Write a Reviews
    Review your recent purchase Share your opinions about the Items that you recently purchased.

Menu
ln
search
TOP
Free Shipping
$49
You have no items in your shopping cart.

Thank you for visiting VITATRA.

  • Destination
  • Language